# SDR FDEA201208012803

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BETWEEN FR 76 AND FR 77 CORRODED, AFTER REMOVAL OF CORROSION, SEAT TRACK NR 1 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  R & R CARGO TRACK IAW SRM 53-10-16, FIG 201 AND SRM 51-40-21, PARA 7.
